Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Twitching fingers, memory loss, leg cramps, numb hand, fibromyalgia and hypothyroidism

I ve been having the following symptoms for several months: twitching in my fingers, dropping things easily, problems with remembering words and getting words jumbled up as i speak, muscle type cramps in legs, numbness in my hands and needle and pins feeling in my feet. I have a history of fibromyalgia and hypothyroidism . What do you think could be the cause of these symptoms? Thank you, Barbara
Asked On : Sat, 12 May 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the fibromyalgia is it self a psychological disease, such disease may manifest in other way also like you have stated here, the hypothyroidism does not induces any symptoms like that, and nothing to worry about that, for your symptoms it would be better to keep the stress level very low, every thing would be fine, vitamin supplement some times gives good result and that is worth trying, take care and have nice day.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor